# SDR AWXA200300577

- Difficulty date: April 28, 2003
- Submitted: May 22, 2003
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 42,485 hours, 19,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: D53230256201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK A 3 INCH CRACK WAS FOUND ON ATTACH ANGLE AT FR 34 ON SUPPORT STRUCTURE AT AFT UPPER EDGE OF PANEL 191AB. MAINTENANCE REMOVED CRACKED ATTACH ANGLE AT FR 34; FABRICATED A NEW REPLACEMENT ATTACH ANGLE; INSTALLED REPAIR PART IAW AWA E.R. 26-5323-03128-TB1.
